# SDR DALA2022031701785

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 53,950 hours, 28,140 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - DIRTY SOCK ODOR. CORRECTIVE ACTION: COMPLETED AMDS CARD 2100-2005. NO FURTHER FINDINGS NOTED. AS PRECAUTION REPLACED BOTH RECERC FILTERS PER A319 AMM 21-21. (8294143)
